t3

Hi I got a packet of tiromel t3 on internet,it looks ok .I am just trying it to see if it is the mercuray pharma make that is making me ill.Been on it for 3 days now.Just a bit scared its ok as I know I cannot survive without t3.I do feel a bit different ,but I know any slight change in any doseage affects me.Can I ask ,as I am afraid it is something else wrong with me Dr s have not found,that any change in medication can have a real bad or positive effect and symptoms are that of Hashimotos but they have become a hundered times more worse .I used to have symptoms for 15 years of hashis on t4 but could manage ,but as you know became suddenly worse after been on teva make for years then they withdrew it .After trying so many makes ,I took workhadt ,but became hyper 3 years ago and not right since.The fact that my symptoms are dictated by doseage ,lead me to think it is thyroid ,but before all this got worse,up and down for years . I used to feel better for a while when I changed doses,then I would slip away agian and change doseage But something has happened where I just cannot get better at all

1 Reply

oldestnewest
  • Susiebow, I have no thyroid and was fine on Tiromel only for 3 months. I hope it helps you.

You may also like...